Common fixed point results for three maps in G-metric spaces
Abbas Mujahid, Nazir Talat, Vetro Pasquale
Filomat, 2011 25(4):1-17
Details  Cross Ref cited by(15)  Full text ( 172 KB)  DOI:10.2298/FIL1104001A
On a semi-symmetric non-metric connection
Chaubey S.K., Ojha R.H.
Filomat, 2011 25(4):19-27
Details  Full text ( 134 KB)  DOI:10.2298/FIL1104019C
The weak and the strong equivalence relation and the asymptotic inversion
Đurčić Dragan, Mitrović Ivan, Janjić Mladen
Filomat, 2011 25(4):29-36
Details  Full text ( 160 KB)  DOI:10.2298/FIL1104029D
Invariant subspaces of matrix groups and elementary-abelian covers of K4,4
Kuzman Boštjan
Filomat, 2011 25(4):37-53
Details  Full text ( 240 KB)  DOI:10.2298/FIL1104037K
Matrix summability of statistically p-convergence sequences
Patterson Richard F., Savaş Ekrem
Filomat, 2011 25(4):55-62
Details  Cross Ref cited by(1)  Full text ( 182 KB)  DOI:10.2298/FIL1104055P
The function (bx−ax)/x: Logarithmic convexity and applications to extended mean values
Guo Bai-Ni, Feng Qi
Filomat, 2011 25(4):63-73
Details  Cross Ref cited by(6)  Full text ( 241 KB)  DOI:10.2298/FIL1104063G
On the maximum and minimum first reformulated Zagreb index of graphs with connectivity at most k
Su Guifu, Xiong Liming, Xu Lan, Ma Beibei
Filomat, 2011 25(4):75-83
Details  Full text ( 212 KB)  DOI:10.2298/FIL1104075S
Cesáro type operators on spaces of analytic functions
Naik S.
Filomat, 2011 25(4):85-97
Details  Full text ( 207 KB)  DOI:10.2298/FIL1104085N
On I-Alexandroff and Ig-Alexandroff ideal topological spaces
Ekici Erdal
Filomat, 2011 25(4):99-108
Details  Cross Ref cited by(1)  Full text ( 169 KB)  DOI:10.2298/FIL1104099E
Embedding relations and boundedness of the multifunctional operators in tube domains over symmetric cones
Arsenović Miloš, Shamoyan Romi F.
Filomat, 2011 25(4):109-126
Details  Full text ( 241 KB)  DOI:10.2298/FIL1104109A
On the convergence of three-step iterative sequences with errors for nonself asymptotically quasi-nonexpansive type mappings in Banach spaces
Temir Seyit, Kiziltunc Hukmi
Filomat, 2011 25(4):127-136
Details  Full text ( 155 KB)  DOI:10.2298/FIL1104127T
Sharp maximal function estimates and boundedness for commutators associated with general integral operator
Liu Lanzhe
Filomat, 2011 25(4):137-151
Details  Cross Ref cited by(1)  Full text ( 193 KB)  DOI:10.2298/FIL1104137L
Inequalities for two specific classes of functions using Chebyshev functional
Masjed-Jamei Mohammad
Filomat, 2011 25(4):153-163
Details  Full text ( 175 KB)  DOI:10.2298/FIL1104153M
Fixed point theorems in minimal generalized convex spaces
Darzi Rahmat, Delavar Rostamian Mohsen, Roohi Mehdi
Filomat, 2011 25(4):165-176
Details  Cross Ref cited by(1)  Full text ( 188 KB)  DOI:10.2298/FIL1104165D
Hille-yosida theorems for local convoluted C-semigroups and cosine functions
Kostić Marko
Filomat, 2011 25(4):177-190
Details  Full text ( 223 KB)  DOI:10.2298/FIL1104177K
Topologies in generalized Orlicz sequence spaces
Kolk Enno
Filomat, 2011 25(4):191-211
Details  Full text ( 230 KB)  DOI:10.2298/FIL1104191K